Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the number of components
of the moduli schemes
of stable torsion-free sheaves
on integral curves


Author: E. Ballico
Journal: Proc. Amer. Math. Soc. 125 (1997), 2819-2824
MSC (1991): Primary 14H60, 14D20, 14B99
MathSciNet review: 1443812
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Here we give an upper bound for the number of irreducible components of the moduli scheme of stable rank $r$ torsion-free sheaves of fixed degree on the integral curve $X$. This bound depends only on $r$, $\mathrm {Sing}(X), p_a(X)$ and the corresponding number for the rank 1 case.


References [Enhancements On Off] (What's this?)

  • [BPS] C. Bănică, M. Putinar, and G. Schumacher, Variation der globalen Ext in Deformationen kompakter komplexer Räume, Math. Ann. 250 (1980), no. 2, 135–155 (German). MR 582514, 10.1007/BF01364455
  • [Co] P. Cook, Local and global aspects of the module theory of singular curves, Ph.D. Thesis, Liverpool 1993.
  • [M] Masaki Maruyama, Elementary transformations in the theory of algebraic vector bundles, Algebraic geometry (La Rábida, 1981) Lecture Notes in Math., vol. 961, Springer, Berlin, 1982, pp. 241–266. MR 708337, 10.1007/BFb0071286
  • [N] P. E. Newstead, Introduction to moduli problems and orbit spaces, Tata Institute of Fundamental Research Lectures on Mathematics and Physics, vol. 51, Tata Institute of Fundamental Research, Bombay; by the Narosa Publishing House, New Delhi, 1978. MR 546290
  • [S] C. S. Seshadri, Fibrés vectoriels sur les courbes algébriques, Astérisque, vol. 96, Société Mathématique de France, Paris, 1982 (French). Notes written by J.-M. Drezet from a course at the École Normale Supérieure, June 1980. MR 699278

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 14H60, 14D20, 14B99

Retrieve articles in all journals with MSC (1991): 14H60, 14D20, 14B99


Additional Information

E. Ballico
Affiliation: Department of Mathematics, University of Trento, 38050 Povo (TN), Italy
Email: ballico@science.unitn.it

DOI: http://dx.doi.org/10.1090/S0002-9939-97-04216-0
Received by editor(s): November 28, 1994
Additional Notes: This research was partially supported by MURST and GNSAGA of CNR (Italy). The author is a member of Europroj (and its group “Vector bundles on curves”).
Communicated by: Eric Friedlander
Article copyright: © Copyright 1997 American Mathematical Society